# SDR CA070924006

- Difficulty date: September 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 49,472 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Ptu Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A YELLOW HYDRAULIC SYSTEM FAILURE, THE AIRCRAFT SUBSEQUENTLY EXPERIENCED A GREEN HYDRAULIC SYSTEM FAILURE, AND DIVERTED BACK TO DEPARTURE POINT. THE FLIGHT DECLARED AN EMERGENCY, AND LANDED 4000 KG OVERWEIGHT. AFTER LANDING, A NR 1 AND 3 BRAKE FIRE WAS ENCOUNTERED, WHICH WAS EXTINGUISHED BY CFR. THE AIRCRAFT WAS TOWED TO THE HANGAR. THE YELLOW SYSTEM WAS WORKED ON THE 18TH, AND A CHECK VALVE PACKING WAS REPLACED FOLLOWING AN INFLIGHT PRESSURE LOSS. (TC NR  20070924006)
